King Saud University
  Help (new window)

تحميل الدليل التدريبي

أسئلة شائعة






NAME                        : YOUSEF SALEH AL- SHANIAFI

DATE OF BIRTH     : February 1953


Current Academic Position                : Associate Professor in Mathematics

Highest Academic Qualification        : Ph.D. in mathematics


Current address                     : Department of Mathematics

                                                College of Science,

                                                P.O. Box 2455, Riyadh 11451

                                                Saudi Arabia

                                                Tel : 4676513

Academic Qualifications

1990        Ph.D. in Mathematics. University of Southampton, Southampton U.K.

Title of Thesis – The homological grade of a module over a commutative ring.

1982     Mathematics, University of  Wisconsin, Milwaukee, U.S.A.

1977          B.Sc. in Mathematics, King Saud University


Nov. 2008 - Present                Associate Professor, College of Science, King Saud


Jan 1991 – Nov. 2008                  Assistant professor, College of  Science, King Saud 


1985 – 1986                            Teaching Assistant, University of Kansas, Lawrence, Kansas, U.S.A.

1977- 1978                              Teaching Assistant, King Saud University, Saudi Arabia

Positions Held

January 1996 –1998                 Head of mathematics department, King Saud University, Saudi Arabia


Co-author of mathematics textbooks and teaching manuals for the final 3 years of high school in the Gulf Arab States which conducted by the Gulf Arab States Educational Research Center.

Committees Membership

1-     Member of the Faculty of Science Board for the year 1992.

2-     Member of the National  Committee for mathematics, Ministry of Education for the year 1996.

Membership in Societies

1-     Member of the American Mathematical Society.

2-     Member of the London  Mathematical Society.

3-     Member of the Saudi Association for Mathematical Sciences.



Scientific Researches:

1-     Surjeet Singh and Yousef  Al- Shaniafi,, Quasi – injective Multplicaiton Modules, Comm. Algebra, 28 (7) , 3329-3334 (2000).


2-     Surjeet Singh and Yousef  Al- Shaniafi, Multiplication Modules, Comm. Algebra, 29 (6),  2597-2609 (2001).

3-     D.D Anderson and Yousef Al- Shaniafi, Multiplication Modules and the ideal θ(M), Comm. Algebra, 30 (7), 3383-3390 (2002).

4-     Yousef Al- Shaniafi and Surjeet Singh, A companion Ideal of a multiplication module, Periodica Mathematica Hungarica Vol. 46(1) (2003), 1-8.

5-     Yousef Al- Shaniafi , Endomorphisms of Multiplication Module, Arab J.Math Vol. 9(2), (2003), 9-16.

 6-  Yousef Al-Shaniafi, Multiplication Modules and Ideals, International Journal of Pure and Applied Mathematics,Vol. 41 No.2 , (2007), 213-219. 

  7-    Yousef Al-Shaniafi and Patrick F. Smith, Comultiplication Modules over Commutative Rings, Journal of Commutative Algebra, Volume 3, Number 1, Spring 2011, 1-29.  


8-    Yousef Al-Shaniafi and Patrick F. Smith, Comultiplication Modules over Commutative Rings II, Journal of Commutative Algebra ( to appear ).


King   Saud University. All rights reserved, 2007 | Disclaimer | CiteSeerx